Skip to Main content Skip to Navigation


hal-00662546v1  Journal articles
Teodor BanicaIon Nechita. Block-modified Wishart matrices and free Poisson laws
Houston Journal of Mathematics, 2015, 41 (1), pp.113-134
...
hal-00637049v3  Journal articles
Jean-Bernard Lasserre. Level sets and non Gaussian integrals of positively homogeneous functions
International Game Theory Review, World Scientific Publishing, 2015, 17 (1), pp.10.1142/S0219198915400010. ⟨10.1142/S0219198915400010⟩
...
ujm-00721187v1  Journal articles
François LucasDaniel SchaubMark Spivakovsky. On the Pierce-Birkhoff Conjecture
Journal of Algebra, Elsevier, 2015, vol. 435, p. 124-158. ⟨10.1016/j.jalgebra.2015.04.005⟩
...
hal-00735863v2  Journal articles
Stéphane BrullFabrice DeluzetAlexandre Mouton. Numerical resolution of an anisotropic non-linear diffusion problem
Communications in Mathematical Sciences, International Press, 2015, vol. 13 (1), p. 203 - 224. ⟨10.4310/CMS.2015.v13.n1.a10⟩
...
hal-00794036v1  Journal articles
Joachim EscherPhilippe LaurençotChristoph Walker. Dynamics of a free boundary problem with curvature modeling electrostatic MEMS
Transactions of the American Mathematical Society, American Mathematical Society, 2015, 367, pp.5693--5719
...
hal-00812341v1  Journal articles
Nesrine KhabouIsmael Bouassida Rodriguez. Threshold-based context analysis approach for ubiquitous systems
Concurrency and Computation: Practice and Experience, Wiley, 2015, 27 (6), pp. 1378-1390
hal-00815102v1  Journal articles
Hong Minh Truong. Sliding invariant and classification of singular holomorphic foliations in the plane
Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2015, tome 65 (5), pp.1897-1920. ⟨10.5802/aif.2976⟩
...
hal-00821308v1  Journal articles
Jean-Claude FortThierry KleinNabil Rachdi. New sensitivity analysis subordinated to a contrast
Communications in Statistics - Theory and Methods, 2015, 45 (15), pp.4349-4364
...
hal-00742654v5  Journal articles
Dominique BakryIvan GentilMichel Ledoux. On Harnack inequalities and optimal transportation
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, Scuola Normale Superiore 2015, 14, pp.705-727
hal-00843250v1  Journal articles
Yvan MartelFrank MerlePierre Raphael. Blow up for the critical gKdV equation III: exotic regimes
Annali della Scuola Normale Superiore di Pisa, 2015, XIV, pp.575-631
...
hal-00849406v1  Journal articles
Emeric BouinSepideh Mirrahimi. A Hamilton-Jacobi approach for a model of population structured by space and trait
Communications in Mathematical Sciences, International Press, 2015, 13 (6), pp.1431-1452
...
hal-00811621v3  Journal articles
Stefan Le CozDong LiTai-Peng Tsai. Fast-moving finite and infinite trains of solitons for nonlinear Schrödinger equations
Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Cambridge University Press (CUP), 2015, 145 (6), pp.1251--1282. ⟨10.1017/S030821051500030X⟩
...
hal-00798388v2  Journal articles
Aurélien Garivier. Perfect Simulation Of Processes With Long Memory: a 'Coupling Into And From The Past' Algorithm
Random Structures and Algorithms, Wiley, 2015, 46 (2), pp.300-319
...
hal-00923948v1  Journal articles
Henri CasanovaFanny DufosséYves RobertFrédéric Vivien. Mapping Applications on Volatile Resources
International Journal of High Performance Computing Applications, SAGE Publications, 2015, 29 (1), pp.19. ⟨10.1177/1094342013518806⟩
...
hal-00924459v1  Journal articles
Hélène LemanSylvie MeleardSepideh Mirrahimi. Influence of a spatial structure on the long time behavior of a competitive Lotka-Volterra type system
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2015, 20 (2), pp.469-493
...
hal-00931037v1  Journal articles
Joachim EscherMatthieu HillairetPhilippe LaurençotChristoph Walker. Traveling waves for a thin film with gravity and insoluble surfactant
SIAM Journal on Applied Dynamical Systems, Society for Industrial and Applied Mathematics, 2015, 14 (4), pp.1991--2012. ⟨10.1137/140963613⟩
...
hal-00937447v1  Journal articles
Sébastien GadatLaurent MicloFabien Panloup. A stochastic model for speculative bubbles
ALEA (Latin American Journal of Probability and Statistics), 2015, 12, pp.491-532
...
hal-00936719v2  Journal articles
Jean-Bernard LasserreMihai Putinar. Algebraic-exponential data recovery from moments
Discrete and Computational Geometry, Springer Verlag, 2015, 54 (5), pp.993-1012. ⟨10.1007/s00454-015-9739-1⟩
...
hal-00943287v1  Journal articles
Jean-Marc BoucletJulien Royer. Sharp low frequency resolvent estimates on asymptotically conical manifolds
Communications in Mathematical Physics, Springer Verlag, 2015, 335 (2)
...
hal-00943738v1  Journal articles
Mathew A. JohnsonPascal NobleLuis Miguel RodriguesKevin Zumbrun. Spectral stability of periodic wave trains of the Korteweg-de Vries/Kuramoto-Sivashinsky equation in the Korteweg-de Vries limit
Transactions of the American Mathematical Society, American Mathematical Society, 2015, 367, pp.2079-2135